MAUDE Adverse Event Report: CARDINAL HEALTH 12FR ENDO TB FOR ENDOSCPIC PLC; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 12FR ENDO TB FOR ENDOSCPIC PLC; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884752505
Medical Device Problem Codes Complete Blockage (1094); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the tube kinked while the user was inserting the tube into the patient.No injury reported.
 
Additional Manufacturer Narrative
Additional information was received from the initial reporter.Based on the information received, the following sections were updated: added medical device problem code 1094 medical device problem code in section h6; added 4629 device revision or replacement in section h6.
 
Event or Problem Description
The customer reported that the tubes kinked while the user was inserting the tube into the patient.No patient injury.Additional information received from the customer on 13-oct-2021 stated that the nj feeding tube was inserted on (b)(6) 2021, and kinked at one of the side holes on (b)(6) 2021, resulting in a block tube requiring changing of the nj feeding tube.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A physical sample was not returned; however, photos were provided for evaluation.After performing visual inspections of the photos, it appears the tube is kinked however, it is not possible to confirm the reported issue based on the photos alone.The physical sample is required to assess and confirm the reported issue.An investigation was carried out with the multifunctional team.All processes were reviewed.All processes and controls were found to be properly followed, including packaging and all inspections performed on the product.No abnormal conditions were found that could trigger the reported condition.Based on all available information, the issue reported was not confirmed and an action plan is not considered necessary at this time.The current process is executed in accordance with product specifications that meet quality acceptance criteria.We will continue to monitor the process for any adverse trends that require immediate attention.

Brand Name
12FR ENDO TB FOR ENDOSCPIC PLC
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12636719
Report Number9612030-2021-03062
Device Sequence Number11892659
Product Code KNT
UDI-Device Identifier30884521009664
UDI-Public30884521009664
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884752505
Device Catalogue Number8884752505
Device Lot Number1911903064
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer10/05/2021
10/05/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date10/25/2021
11/03/2021
Patient Sequence Number1
Patient Age80 YR
Patient Weight39